# SDR 96ZZZX4765

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7466Q
- Make and model: Cessna 182P
- Aircraft serial: 18261106
- Engine: Cont O470R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Spalled
- Location: Valves
- Part time: 215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED FOR LOW COMPRESSION.  FOUND BOTH LIFTERS STARTING TO SPALL.  CHECKED ALL LIFTERS, 9 OF 12 LIFTERS SHOWED EVIDENCE OF SPALLING.  FACTORY NEW LIFTERS (ALL 12) INSTALLED.  CAM APPEARS OK.  THIS ENGINE FACTORY REMANUFACTURED, 6/95.
